TU Darmstadt / ULB / TUbiblio

A Cartan-Hadamard theorem for Banach-Finsler manifolds

Neeb, Karl-Hermann (2002):
A Cartan-Hadamard theorem for Banach-Finsler manifolds.
95, In: Geometriae Dedicata, pp. 115-156. [Article]

Item Type: Article
Erschienen: 2002
Creators: Neeb, Karl-Hermann
Title: A Cartan-Hadamard theorem for Banach-Finsler manifolds
Language: English
Journal or Publication Title: Geometriae Dedicata
Volume: 95
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:20
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details